# SDR SWIA2020041750160

- Difficulty date: March 17, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409.0+128 BL 0 RH VERTICAL POST AFT RADIUS DEFECT NOTED.   (C-CHECK) RO 4/16/2020   REMOVED CRACKED FS 409+128 BL 0.0 R/H UPPER RE-INFORCING ANGLE,REF CRJ-200 SRM.  INSTALLED NEW FS409+128 BL 0.0 R/H UPPER REINFORCING ANGLE PN 601R32208-132 ,REF BOMBARDIER DWG,CRJ-200 SRM. .LEAK CHECK IN THE WORK AREA GOOD.
